# SDR GTIA2022110336755

- Difficulty date: October 31, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N924NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9405
- Aircraft time: 8,592 hours, 3,543 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 061545
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY 12WL FAILED ON CAPACITY TEST. SDR REQUIRED.-VERIFIED NR # 5001189163-0030, EPSU BATTERY HAS BEEN REPLACED (12WL) I.A.W AMM 33-51-38-400-002-A REV. 74. TEST OK.
